Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy
Nov 25, 2001

I'm experiencing severe pain in my feet and numbness in my leg, I was told that it was related to the HIV virus, something called neuropathy, I'm taking neurontin 300 mg but it seems the attacks in my feet is not getting better, I also have HEP C, could you please tell me more information about this neuropathy. E-Mail at cocacolababy921@aol.com I'm experincing these pain attacks in my foot with no warning and it happens even when I'm driving and I'm afraid that it may cause me to have a accident, because when it happens, I feel like my toes are turning under my foot and all I can do is hold my foot and pull off the road but it seems like my foot is dead weight in alot of pain. So please let me know is it a way to control this problem. Sincere Thanks.

Response from Dr. Rodriguez-Torres

The symtoms that you describe are indeed sugestive of a disease of the peripheral nerves,specially the lower extremities.This can be caused by direct toxicity to the nerves ,by many drugs,including some HIV drugs,and also by Interferon treatment for HCV.You need to discuss this with your doctor,undergo diagnostic tests,and a neurology evaluation.You may need to stop some of your HIV drugs,to prevent more and permanent damage to your sensation,and even the movement of your legs.



Previous
CAN THIS RULE IT OUT
Next
Chronic Hepatitis B Natural Therapies

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement